Random attractor for stochastic partial functional differential equations with infinite delay
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1469-1484
https://doi.org/10.4134/BKMS.2014.51.5.1469
Printed September 30, 2014
Honglian You and Rong Yuan
Binzhou University, Beijing Normal University
Abstract : In this paper we are concerned with a class of stochastic partial functional differential equations with infinite delay. Supposing that the linear part is a Hille-Yosida operator but not necessarily densely defined and employing the integrated semigroup and random dynamics theory, we present some appropriate conditions to guarantee the existence of a random attractor.
Keywords : random attractor, Hille-Yosida, tempered, infinite delay
MSC numbers : 34D45, 47D62, 35R60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd